# SDR 2000UALA00109

- Difficulty date: March 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Aircraft time: 63,530 hours, 36,198 cycles
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY COFFEEMAKER SMOKING AND SPARKING.  *S/D*  INSPECTED AREA WITH COFFEEMAKER ON, NO PROBLEMS.  INSPECTED COFFEEMAKER AND MATING RECEPTACLE FOR SIGNS OF ARCING.  CLEANED WET AREA AROUND COFFEEMAKER, NO CHAFING OR ARCING NOTED.  REPLACED COFFEEMAKER PRECAUTIONARY PER MM 25-34-05, TESTS OK.  NO WATER LEAKS NOTED.   CAUSE UNKNOWN.
